# SDR FDEA201005181571

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 657N44221
- Condition: Unknown
- Location: Bs 1710-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL 657N4422-1 GUTTER ASSY DUE TO 2EA. 4.60"X7.10" RECTANGULAR CUT OUTS, COMMON TO THE AFT SHEAR DECK AT BS 1710-1720, RBL 40 TO RBL 10. BS 1710 -1720, RBL 10 TO RBL 40, A WEB REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY   EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118450418EZ2R02, AND MAE EA 757-5365-16-F2489, DATED 02/18/2010, REV A. THIS N/R IS FOR TRACKING PURPOSES ONLY. REF FAA FORM 8110-3, DATED 04/20/2010.
